Parallel mean curvature surfaces in symmetric spaces

Maria João Ferreira Departamento de Matemática Faculdade de Ciências, Universidade de Lisboa Renato Tribuzy Departamento de Matemática, Universidade Federal do Amazonas

Symplectic Geometry mathscidoc:1701.34002

Arkiv for Matematik, 52, (1), 93-98, 2012.3
We present a reduction-of-codimension theorem for surfaces with parallel mean curvature in symmetric spaces.
No keywords uploaded!
[ Download ] [ 2017-01-08 20:36:36 uploaded by arkivadmin ] [ 547 downloads ] [ 0 comments ] [ Cited by 1 ]
@inproceedings{maria2012parallel,
  title={Parallel mean curvature surfaces in symmetric spaces},
  author={Maria João Ferreira, and Renato Tribuzy},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203636243136050},
  booktitle={Arkiv for Matematik},
  volume={52},
  number={1},
  pages={93-98},
  year={2012},
}
Maria João Ferreira, and Renato Tribuzy. Parallel mean curvature surfaces in symmetric spaces. 2012. Vol. 52. In Arkiv for Matematik. pp.93-98. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203636243136050.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved